# SDR SWAA2013041014655

- Difficulty date: March 15, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 31,103 hours, 21,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 9957666
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CENTER RIB CRACKED AT STOP FITTING FWD & AFT SIDE.  REMOVED AND REPLACED WEB IAW SRM & DWG.
